# SDR AWXA200601663

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 23,747 hours, 30,201 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758219
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED VERTICAL BEAM WEB, BS 178, RBL 17.1, WL 185.  REPAIRED VERTICAL BEAM WEB, BS 178, RBL 17.1, WL 185 IAW B737-300 SRM 53-10-08-2R, FIGURE 201.
